Abstract and Applied Analysis

Some Existence Theorems for Nonconvex Variational Inequalities Problems

Narin Petrot

Full-text: Open access

Abstract

By using nonsmooth analysis knowledge, we provide the conditions for existence solutions of the variational inequalities problems in nonconvex setting. We also show that the strongly monotonic assumption of the mapping may not need for the existence of solutions. Consequently, the results presented in this paper can be viewed as an improvement and refinement of some known results from the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 472760, 9 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170951

Digital Object Identifier
doi:10.1155/2010/472760

Mathematical Reviews number (MathSciNet)
MR2771234

Zentralblatt MATH identifier
1206.49012

Citation

Petrot, Narin. Some Existence Theorems for Nonconvex Variational Inequalities Problems. Abstr. Appl. Anal. 2010 (2010), Article ID 472760, 9 pages. doi:10.1155/2010/472760. https://projecteuclid.org/euclid.aaa/1313170951


Export citation